# SDR CALA2017010200006

- Difficulty date: January 2, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 53,634 hours, 18,987 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A3000
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK WALK AROUND FOUND THE LEFT HAND WHEEL WELL UPPER VAPOR BARRIER WITH EVIDENCE OF AN APPROX 2" CRACK. MARKED BOTH ENDS OF THE C RACK USING EDDY CURRENT PROCEDURES. INSPECTED INSTALLED REPAIR DOUBLER PENDING FINAL ECRA -23 AND 51-00-00-16, AND SOPM 20-20-02.NO FAULTS NOTED THRU B2. STEPS C1 THRU C2. DRILLED, DEBURRED AND TRIMMED REPAIR DOUBLER ALODINED AND PRIMED REPAIR DOUBLER, REPAIR INSTALLED REPAIR DOUBLER, EDGE SEALED AND REF AVOESC161231-0205-1A STEP B 1 OK TO ALODINE AND PRIME REF AVOESC161231-0205-1A DOUBLER REF AVOESC161231-0205-1A STEPS C1 THRU C2. AREA IN CABIN AND WHEEL WELL REF AVOESC161231-0205-1A STEPS B1 THRU B2(A)THRU B2(D) STEPS D1 THRU D6 PENDING FINAL ECRA. INSTALLED REPAIR DOUBLER AND ISSUED DIP TO PERFORM VERIFIED STEPS PERFORMED IN AVO ESC161231-0205-1A HAS PERMANENT REPAIR PER PART 3 WITHIN 24 MONTHS FROM BEEN ACCOMPLISHED IN ACCORDANCE WITH FINAL EC/RA 5710- 01/01/2017 OR 6000 FLIGHT CYCLES WHICHEVER COMES FIRST. 02583 REV A. TOMC APPROVE DIP PER ECRA 5710-02583 TOMC-APPROVAL FR
